# SDR CALA0600086

- Difficulty date: March 12, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 21,635 hours, 7,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FROM SEAT 15 TO 24 WERE FOUND INOPERATIVE.  THE BATTERY PACK AND CHARGER AT STA 727C, WL 212, LBL 68 WERE REMOVED AND REPLACED IAW MM 33-51-06-960-806.
